# SDR AALA202509056177

- Difficulty date: August 31, 2025
- Submitted: September 6, 2025
- Operation: Air carrier
- Aircraft: N938NN
- Make and model: Boeing 737823
- Aircraft serial: 33490
- Aircraft time: 35,223 hours, 15,411 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Stop Pad
- Condition: Out Of Position
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT HAND FORWARD OVERWING EXIT DOOR, FORWARD UPPER STOP PAD ROTATED OUT OF POSITION. ROTATED RIGHT HAND FORWARD OVERWING EXIT FORWARD UPPER STOP PAD TO PROPER POSITION. PER AMM 52-22-00-820-801.
